# SDR SWAA2025061170064

- Difficulty date: May 13, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.'S FWD O/B SEAT TRACK HAS POSSIBLE CORROSION AT FWD MOUNT BOLT AREA. MRKD<[01] REMOVED FO'S FWD. OTBD. SEAT TRACK IN REFERENCE TO SRM 51-40-02;[02] 01 - REMOVED AND REPLACED PER [AMM 25-11-11-400-801-NG (FLIGHT COMPARTMENT SEAT TRACKS - INSTALLATION AND ALIGNMENT - PERMANENT)]
